# SDR DLM11030818

- Difficulty date: September 6, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 52,860 hours, 7,174 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT READING (SNAKE) LIGHT AT 3 HJ  WENT OUT.  PAX NOTED ELECTRICAL SMELL, IFE SYSTEM DEACTIVATED.  ON ARRIVAL RELAMPED SNAKE LIGHT, ALL CHECKS GOOD.
